I was diagnosed with bipolar 2 years ago. i have noticed lately their are days where I have no interest in my children(7months and 3 yrs.) and other days where i dont want them out of my sight. also I have lost interest in all the things i have enjoyed in the past. it started back in may when my mil was diagnosed with cancer and it has gotten worse after she passed away in june. any tips to help me through this.
my husband and i are going to couples councling. i have been on several different types of medication but i never feel like myself. it makes me so mean towards everyone. i have been on Syriquil, lexapro, and the latest was lamictol. I have been trying to be happy for the kids and for my husband since it was his mom that passed away but i feel at this point i cant handle pretending anymore. .
sounds like you might need an antidepressant added to the mix. sometimes just taking a bipolar med isn't enough. tell your pdoc what is going on and see about a med change or just adding an antidepressant.
I've been at this BP stuff for at least 12 different meds and 31 years of therapy. Your own self awareness will let you know when surprise changes in moods happen. However, stick with your meds and your pdoc. and you will reach stability with your patience. You can journal your mood swings to adjust more easily, and let your SO know what is going on so they can understand, too. Best wishes and welcome.
Be careful with the lamictal. It made my symptoms worse when I was on it. Cudos to you for the couples counselling. My husband and I have been seeing the same wonderful lady for several years now and she has done wonders for our relationship. Be careful taking any anti-depressions. In both my husband's and my mind they actually made my manic episodes worse. My last depression cycle I didn't take any thing other than my usual mood stabilizers and I'm actually doing better than I have in a long time. But that's just my opinion and may be unique only to me. Hope this helps. Take care and best wishes.
take lamitcal for the year; so far it seems to helping. i am to 300 mgs daily. i am have alot of aneixty attacks so they increased my xanax to twice a day. i alway take 60 mg of prozac. i still have up and down days. i am bulemic; binge eat but have gotten to the point that i can not throw it up. i have gag reflex. i have tried several different home remedies but they do not help. i can not find an pharmcy that sells sryup of impeca (sp?). bing eating and purging use to help my aneixty go away but since i can not throw up anymore i feel twice as bad.
I know how it feels (no pun intended) to have no feelings to the people you are suppose to love. Looking back, it started 2 1/2 years ago when I stopped having God in my heart. Then I didn 't care if I ever saw my two sons or granddaughter again. I stopped all conections to all my friends. So recently I realized I was completely numb and dead inside. I told my pdoc that i would rather be depress and sucidal than having no feelings. He said we had to wait to address that until he got my hypomania under control. I do the right thing with my sons and granddaughter but with no feeling behide it.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.